Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS La Crosse, WI

June 29, 2014La Crosse County, Wisconsin

NWS La Crosse, WI issued this special weather statement at Jun 29, 2014, 2:25 PM CDT for La Crosse County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 2:25 PM CDT (19:25 UTC)
Expired
Jun 29, 2014, 3:00 PM CDT
In force
35 min
Issued by
NWS La Crosse, WI

County La Crosse County, WI

The radar

The La Crosse radar (KARX), 12 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WWUS83 KARX 291925
SPSARX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
225 PM CDT SUN JUN 29 2014
 
MNZ088-096-WIZ041-042-053-292000-
HOUSTON-WINONA-LA CROSSE-VERNON-MONROE-
225 PM CDT SUN JUN 29 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN HOUSTON...
SOUTHEASTERN WINONA...LA CROSSE...NORTHERN VERNON AND WESTERN MONROE
COUNTIES...

AT 223 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING 
FROM NEAR DAKOTA TO NEAR LA CROSSE TO NEAR STODDARD...MOVING EAST 
AROUND 50 MPH.

WINDS IN IN THE 35 TO 45 MPH RANGE LOOK LIKELY WITH THESE STORMS. 

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...ONALASKA...HOLMEN...SPARTA...LA CRESCENT...FRENCH
ISLAND...WEST SALEM...WESTBY...TOWN OF HOLLAND...BANGOR...CASHTON...
STODDARD...COON VALLEY...HOKAH...BROWNSVILLE...DAKOTA...CATARACT...
BRICE PRAIRIE...SOUTHERN FORT MC COY AND LEON.

LAT...LON 4357 9128 4373 9137 4387 9156 4407 9109
      4407 9097 4412 9097 4415 9091 4394 9062
      4364 9052
TIME...MOT...LOC 1923Z 248DEG 46KT 4385 9139 4377 9127 4361 9121 

$$

DAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jun 29, 2:20 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 29, 2:20 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
220 PM CDT SUN JUN 29 2014

.SHORT TERM...(THIS EVENING AND MONDAY)
ISSUED AT 220 PM CDT SUN JUN 29 2014

OBVIOUS FOCUS REMAINS SEVERE WEATHER THREAT THIS EVENING AND AGAIN
MONDAY. UNFORTUNETLY EVEN SHORT TERM FORECAST HAS LOTS OF
UNCERTAINTIES TO HOW THINGS WILL PLAY OUT NEXT 24 TO 36 HOURS.

UPPER LOW CONTINUES ACROSS MANITOBA WITH FAST UPPER FLOW/JET
ESTABLISHED SOUTH OF THERE...PUNCHING INTO WESTERN GREAT LAKES.
SURFACE COLD FRONT STILL RESIDES TO THE WEST OF THE AREA WITH MOIST
LOW LEVEL SETUP IN SOUTHWEST FLOW. CONVECTION LAST NIGHT AND SO FAR
TODAY HAS KEPT BETTER BOUNDARY TO THE SOUTHWEST OF THE AREA WHERE
HIGHER DEW POINTS/MIXED LAYER CAPE RESIDES.

TRYING TO WEIGH THE PROS AND CONS FOR ADDITIONAL SEVERE WEATHER
TODAY. POTENT MID/UPPER LEVEL JET MAX STREAMING IN WILL AID DEEP
SHEAR AND VENTING OF STORMS BUT BETTER MIXED LAYER CAPE SITUATED A
BIT FURTHER SOUTH AND WEST. SEEMS LIKE AS CONVECTION MOVES TOWARDS
AREA THIS AFTERNOON IT HAS BEEN STRUGGLING SUSTAINING ITSELF WITH AN
ELEVATED NATURE. MESOSCALE MODELS REALLY STRUGGLING BUT GETTING MORE
CONSISTENT WITH IDEA OF DEVELOPMENT ACROSS NORTHEAST IOWA INTO
SOUTHWEST WISCONSIN THIS EVENING BEFORE QUICKLY SHIFTING EAST OF THE
AREA. HAVE CONTINUED HIGHEST RAIN CHANCES WITH THAT IDEA...BUT
POSSIBILITY OF QUIET WEATHER BACK TO THE NORTH AND WEST. OVERALL
LESS CONFIDENT OF WIDESPREAD SEVERE WEATHER BUT CANNOT COMPLETELY
RULE IT OUT AT LEAST THROUGH EARLY EVENING. STORMS SHOULD REMAIN
PROGRESSIVE IN FLOW SO HAVE OPTED NOT TO ADD A FLASH FLOOD THREAT AT
THIS TIME.

ANOTHER AREA AHEAD OF UPPER JET COULD TRIGGER STRONGER STORMS ACROSS
NORTH CENTRAL WISCONSIN AS WELL BUT FEELING IS BULK OF THIS ACTIVITY
WILL BE NORTH OF REGION.

ON MONDAY...AS UPPER LOW STARTS TO PUSH A BIT TO THE SOUTHEAST...
SHORT WAVE ENERGY WILL CREATE BETTER DYNAMIC FORCING RESPONSE AND A
BIT STRONGER LOW LEVEL ADVECTION LEADING TO DEVELOPMENT OF
CONVECTION ALONG BOUNDARY DEPENDING ON WHERE IT WILL RESTABLISH
TONIGHT. HIGHER INSTABILITIES LIKELY WILL BE LOCKED SOUTH OF THE
AREA SO LINE OF CONVECTION COULD FIRE AND QUICKLY RACE EAST AND
SOUTH INTO DEEPER MOISTURE. COULD BE RATHER STRONG INTIIALLY BUT
THREAT APPEARS TO BE SHORT LIVED AND VERY PROGRESSIVE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 220 PM CDT SUN JUN 29 2014

OUTER FORECAST PERIODS WILL SEE THIS UPPER LOW EXIT FLOW WITH MORE
AMPLIFICATION. UPPER TROUGH DROPS INTO WESTERN GREAT LAKES TUESDAY
AND WEDNESDAY WHICH SHOULD PUSH SEVERE WEATHER THREAT WELL SOUTH AND
EAST. EVEN SO...STEEP MID LEVEL LAPSE RATES AS TROUGH PASSES COULD
LEAD TO MAINLY DIURNAL SHOWER ACTIVITY. TEMPERATURES WILL ALSO COOL
DOWN SIGNIFICANTLY...ESPECIALLY IF MORE CLOUDS AND RAIN SHOWERS ARE
OBSERVED.

UPPER FLOW AMPLIFIES TOWARDS THE LATTER PART OF THE WEEK MAKING FOR
QUIET STRETCH WITH MODERATING TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1224 PM CDT SUN JUN 29 2014

CURRENTLY WATCHING A DECAYING COMPLEX OF SHRA/TS PROGRESSING
EASTWARD ACROSS NORTHEAST IA INTO SOUTHWEST WI. OTHERWISE...FOCUS
WILL BE ON REDEVELOPMENT OF CONVECTION THIS AFTERNOON AS A MID-
LEVEL DISTURBANCE RIPPLES THROUGH THE AREA. APPEARS BULK OF THIS
SHRA/TS ACTIVITY MAY BE ACROSS NORTHEAST IA/FAR SOUTHWEST WI AND
TO THE NORTH ACROSS NORTHERN WI...WITH KRST/KLSE IN MORE OR LESS
OF A LULL AREA. WILL GO WITH VCTS AT BOTH SITES FROM 29/21-30/02Z.
NEXT COMPLEX OF STORMS TO IMPACT THE AREA APPEARS TO BE MONDAY
AFTER 18Z. MORE DETAIL WILL BE PUT INTO THE TAFS WITH THE 30.00Z
ISSUANCE. OTHERWISE...LOOKS LIKE MAINLY VFR CONDITIONS FROM TODAY
THROUGH NOON MONDAY.

&&

.HYDROLOGY...
ISSUED AT 220 PM CDT SUN JUN 29 2014

PRECIPITABLE WATERS NOT QUITE AS HIGH TONIGHT WITH SOME DRYING NOTED
IN LOWER LAYERS. STILL...IF STRONGER STORMS ALIGN THEMSELVES WE
COULD SEE AN INCH OF RAIN OR LOCALLY HIGHER...ESPECIALLY WHERE
CONVECTION THREAT IS HIGHER. GIVEN BULK OF RAINFALL COULD FALL IN
DIFFERENT AREA TONIGHT AND PROGRESIVE NATURE TO STORMS...NO FLASH
FLOOD WATCH POSTED AT THIS TIME. MINOR PROBLEMS CERTAINLY POSSIBLE
IN HEAVIER CORES.

RIVER FLOODING ISSUES MAINLY ALIGNED MISSISSIPPI RIVER AS THOSE
LEVELS REMAIN HIGH AND OR CLIMB.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...SHEA
LONG TERM...SHEA
AVIATION...DAS
HYDROLOGY...SHEA
Hazardous weather outlook, Jun 29, 10:58 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1058 AM CDT SUN JUN 29 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-300915-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1058 AM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLAN ON THUNDERSTORMS TO REDEVELOP THIS AFTERNOON...LASTING INTO
THIS EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE
THREAT. SOME LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE. TIMING OF
THIS SEVERE THREAT LOOKS TO BE BETWEEN 4 PM AND 10 PM.

FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF SEVERE WEATHER LOOKS POSSIBLE ALONG AND SOUTH OF
INTERSTATE 90 ON MONDAY. THE PRIMARY SEVERE WEATHER THREAT WILL
LIKELY BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING.

ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE.

FROM FRIDAY NIGHT INTO SATURDAY...SCATTERED THUNDERSTORMS WILL BE
POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER THERE
WILL BE THE THREAT OF SEVERE WEATHER.

FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI
RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 1 PM AND 10 PM
TODAY...AND ON MONDAY. IN ADDITION...RAINFALL REPORTS WOULD BE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/BOYNE

In the hours before

Special weather statement, Jun 29, 9:01 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 AM CDT SUN JUN 29 2014

IAZ008-018-291500-
FLOYD-MITCHELL-
901 AM CDT SUN JUN 29 2014

...STRONG THUNDERSTORMS WILL AFFECT FLOYD AND MITCHELL COUNTIES...

AT 854 AM CDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
WITH THE LEADING EDGE ABOUT 9 MILES NORTHWEST OF BRITT...OR 13 MILES
WEST OF FOREST CITY...MOVING EAST AROUND 50 MPH. PLAN ON THESE
STORMS IMPACTING THE AREA BY 930 AM.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS LIKELY TO BE IMPACTED INCLUDE... CHARLES
CITY...OSAGE...NASHUA...NORA SPRINGS...ST. ANSGAR...
ROCKFORD...RUDD...FLOYD...MARBLE ROCK...MITCHELL...COLWELL...
ORCHARD...HOWARDVILLE...FLOYD CROSSING...ROCK CREEK...COLWELL COUNTY
PARK...AND NEW HAVEN.

THESE STORMS ARE ASLO CAPABLE OF TORRENTIAL RAINFALL...AND MAY CAUSE
SOME LOCALIZED FLOODING. REMEMBER...NEVER DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE UP TO 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4337 9303 4341 9257 4291 9255 4291 9302
TIME...MOT...LOC 1354Z 269DEG 48KT 4322 9390

DAS
Local storm report, Jun 29, 9:18 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
918 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     2 SSE HOLMEN            43.93N 91.24W
06/28/2014                   LA CROSSE          WI   NWS EMPLOYEE

            NUMEROUS TREES UPROOTED OR BLOWN OVER, LARGE BRANCHES
            DOWN ON SOUTH END OF VILLAGE.

&&

SHEA
Special weather statement, Jun 29, 10:43 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1043 AM CDT SUN JUN 29 2014

IAZ008-009-291630-
MITCHELL-HOWARD-
1043 AM CDT SUN JUN 29 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MITCHELL AND HOWARD
COUNTIES...

AT 1039 AM CDT...A STRONG THUNDERSTORM WAS NEAR OSAGE...MOVING EAST
AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CRESCO...OSAGE...RICEVILLE...ELMA...LIME SPRINGS...STACYVILLE...
PROTIVIN...CHESTER...MCINTIRE...ORCHARD...BAILEY...MAPLE
LEAF...MEYER...NEW HAVEN...LOURDES...AND HAYDEN PRAIRIE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE SOME LOCALIZED FLOODING. REMEMBER...NEVER DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4349 9279 4350 9231 4350 9209 4321 9208
      4322 9284
TIME...MOT...LOC 1539Z 267DEG 33KT 4334 9275

DAS
Special weather statement, Jun 29, 11:19 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 AM CDT SUN JUN 29 2014

IAZ009>011-MNZ095-096-291700-
ALLAMAKEE-WINNESHIEK-HOWARD-FILLMORE-HOUSTON-
1119 AM CDT SUN JUN 29 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ALLAMAKEE...
NORTHERN WINNESHIEK...NORTHEASTERN HOWARD...SOUTHERN FILLMORE AND
HOUSTON COUNTIES...

AT 1117 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SPRING VALLEY TO 7 MILES WEST OF HARMONY TO NEAR
CRESCO...AND WAS MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DECORAH...CRESCO...CALEDONIA...SPRING VALLEY...PRESTON...LANSING...
SPRING GROVE...HARMONY...MABEL...LANESBORO...HOKAH...NEW ALBIN...
BROWNSVILLE...WYKOFF...CANTON...HIGHLAND...WILMINGTON...CHERRY
GROVE...RENO AND BRISTOL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE SOME LOCALIZED FLOODING. REMEMBER...NEVER DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4377 9126 4361 9127 4359 9123 4354 9125
      4345 9123 4342 9120 4336 9121 4332 9112
      4330 9111 4333 9208 4353 9226 4367 9245
      4370 9245
TIME...MOT...LOC 1617Z 267DEG 44KT 4366 9233 4354 9216 4340 9204

DAS
Special weather statement, Jun 29, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
225 PM CDT SUN JUN 29 2014

MNZ088-096-WIZ041-042-053-292000-
HOUSTON-WINONA-LA CROSSE-VERNON-MONROE-
225 PM CDT SUN JUN 29 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN HOUSTON...
SOUTHEASTERN WINONA...LA CROSSE...NORTHERN VERNON AND WESTERN MONROE
COUNTIES...

AT 223 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR DAKOTA TO NEAR LA CROSSE TO NEAR STODDARD...MOVING EAST
AROUND 50 MPH.

WINDS IN IN THE 35 TO 45 MPH RANGE LOOK LIKELY WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...ONALASKA...HOLMEN...SPARTA...LA CRESCENT...FRENCH
ISLAND...WEST SALEM...WESTBY...TOWN OF HOLLAND...BANGOR...CASHTON...
STODDARD...COON VALLEY...HOKAH...BROWNSVILLE...DAKOTA...CATARACT...
BRICE PRAIRIE...SOUTHERN FORT MC COY AND LEON.

LAT...LON 4357 9128 4373 9137 4387 9156 4407 9109
      4407 9097 4412 9097 4415 9091 4394 9062
      4364 9052
TIME...MOT...LOC 1923Z 248DEG 46KT 4385 9139 4377 9127 4361 9121

DAS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:37 PM CDTSpecial Weather StatementARXCrawford, Grant, Richland53 min
Jun 28, 8:11 PM CDTSpecial Weather StatementARXLa Crosse, Trempealeau79 min
Jun 28, 8:46 PM CDTAreal Flood AdvisoryARXBuffalo3 hr
Jun 28, 8:50 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau40 min
Jun 28, 9:24 PM CDTAreal Flood AdvisoryARXLa Crosse51 min
Jun 28, 7:06 PM CDTSpecial Weather StatementARXChickasaw, Fayette, Howard, Winneshiek69 min
Jun 29, 9:01 AM CDTSpecial Weather StatementARXFloyd, Mitchell59 min
Jun 29, 10:43 AM CDTSpecial Weather StatementARXHoward, Mitchell47 min
Jun 29, 11:19 AM CDTSpecial Weather StatementARXFillmore, Houston41 min

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.